# SDR RAIA201907040006

- Difficulty date: July 4, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150009
- Condition: Corroded
- Location: Fuselage
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STEP-UP AT FRAME 23 HAS CORROSION.  REMOVED RT STEP-UP AT FRAME 23.  INSTALLED RT STEP-UP AT FRAME 23.
